RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 6, Pages 1391–1410 (Mi smj1926)  

This article is cited in 1 scientific paper (total in 1 paper)

Arithmetical $D$-degrees

S. Yu. Podzorov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Description is given of the isomorphism types of the principal ideals of the join semilattice of $m$-degrees which are generated by arithmetical sets. A result by Lachlan of 1972 on computably enumerable $m$-degrees is extended to the arbitrary levels of the arithmetical hierarchy. As a corollary, a characterization is given of the local isomorphism types of the Rogers semilattices of numberings of finite families, and the nontrivial Rogers semilattices of numberings which can be computed at the different levels of the arithmetical hierarchy are proved to be nonisomorphic provided that the difference between levels is more than 1.

Keywords: arithmetical hierarchy, $m$-reducibility, distributive join semilattice, Lachlan semilattice, numbering, Rogers semilattice.

Full text: PDF file (441 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:6, 1109–1123

Bibliographic databases:

UDC: 510.5
Received: 03.10.2007

Citation: S. Yu. Podzorov, “Arithmetical $D$-degrees”, Sibirsk. Mat. Zh., 49:6 (2008), 1391–1410; Siberian Math. J., 49:6 (2008), 1109–1123

Citation in format AMSBIB
\Bibitem{Pod08}
\by S.~Yu.~Podzorov
\paper Arithmetical $D$-degrees
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 6
\pages 1391--1410
\mathnet{http://mi.mathnet.ru/smj1926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2499109}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 6
\pages 1109--1123
\crossref{https://doi.org/10.1007/s11202-008-0107-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261792400016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57749172499}


Linking options:
  • http://mi.mathnet.ru/eng/smj1926
  • http://mi.mathnet.ru/eng/smj/v49/i6/p1391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Herbert I., Jain S., Lempp S., Mustafa M., Stephan F., “Reductions Between Types of Numberings”, Ann. Pure Appl. Log., 170:12 (2019), UNSP 102716  crossref  mathscinet  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:254
    Full text:106
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020